# SDR DALA2017032602498

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AT LBL 3, INTERCOSTAL BETWEEN STA 1500 AND STA 1520, HAS CORROSION ON I/B AND O/B SIDES IN BILAGE AREA. REMOVED CORROSION FROM INTERCOSTAL AT STA 1500-1520 LBL 3 IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04. ORIGINAL = .032" REMOVED = .009"" REMAINING = .023" REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND BAC DWG 146N5432.
